Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on nonrigid Nash structures


Authors: D. R. J. Chillingworth and J. Hubbard
Journal: Bull. Amer. Math. Soc. 77 (1971), 429-431
MSC (1970): Primary 32C05, 32G99; Secondary 13H99, 16A58, 18F20
DOI: https://doi.org/10.1090/S0002-9904-1971-12726-X
MathSciNet review: 0276229
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Artin and B. Mazur, On periodic points, Ann. of Math. (2) 81 (1965), 82-99. MR 31 #754. MR 176482
  • 2. J. F. Nash, Jr., Real algebraic manifolds, Ann. of Math. (2) 56 (1952), 405-421. MR 14, 403. MR 50928

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32C05, 32G99, 13H99, 16A58, 18F20

Retrieve articles in all journals with MSC (1970): 32C05, 32G99, 13H99, 16A58, 18F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12726-X

American Mathematical Society